# SDR TRBA201136306

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 21,433 hours, 24,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO GATE. CREW REPORTED EMERGENCY LIGHTS TURNED ON AND COULD NOT RESET TO OFF.  R & R EMERGENCY EXIT LIGHT SWITCH ON PANEL 24VU IAW STANDARD PRACTICE M/M 20-48-51. OPS CHECKED GOOD IAW W/C EX-335000-OPT-10000-002.
